| Model Number |
SC-1140 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Codes |
Implant Pain (4561); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
07/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing stimulation in non target area and the pocket site was hurting while sitting.The patient underwent an explant procedure.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: serial number: (b)(6).Batch/lot number: 21277795.Model/catalog description: artisan lead 70 cm.Unique identifier (udi)#: (b)(4).
Event or Problem Description
It was reported that the patient was experiencing stimulation in non target area and the pocket site was hurting while sitting.The patient underwent an explant procedure.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event:
model number/catalog number,
serial number: (b)(6),
batch/lot number: 21277795,
model/catalog description: artisan lead 70 cm,
unique identifier (udi)#: (b)(4).Investigation results:
all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record:
it was confirmed that all devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review:
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion:
all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.